# SDR GTIA012206

- Difficulty date: November 12, 2001
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - E/E BAY INTERCOSTAL ABOVE 28L STRINGER HAS CORRODED.  FABRICATED NEW INTERCOSTAL AND HEAT TREATED.  INSTALLED INTERCOSTAL IAW DC9 SRM 51-30-2.  (M)
